MathSciNet Relay Station
MathSciNet bibliographic data
MR2308077 (2008b:60086) 60G40 (60J60)
Peskir, Goran Principle of smooth fit and diffusions with angles. Stochastics 79 (2007), no. 3-4, 293–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement